# SDR ASAA2019050329235

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 20,134 hours, 6,502 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP.RAN QRH PROCEDURESATCOM RE-ESTABLISHEDWORKS OKINFO ONLY. GROUNDED - YES. RAN QRH PROCEDURE SATCOM RE-ESTABLISHED WORKS OK.
